# SDR AALA201512129005

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 67,332 hours, 23,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  ILLUMINATED EMER STRIP ON FLOOR HAS SLID BEYOND ITS TRACK & PAX ARE TRIPPING ON IT.  IT’S IN THE FWD GALLEY AREA.  RE-ADHERED EMER STRIP IN FWD GALLEY AREA.
